American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] S. Gudder and D. Strawther. Orthogonality and nonlinear functionals. Bull. Amer. Math. Soc. 80 (1974) 946-950. MR 0352948.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Shalika. On the multiplicity of the spectrum of the space of cusp forms of $GL_n$. Bull. Amer. Math. Soc. 79 (1973) 454-461. MR 0385016.
Abstract, references, and article information   
View Article: PDF

[3] C. A. Berenstein and M. A. Dostal. Fourier transforms of the beurling classes $\mathfrak{D}_\omega ,\,\varepsilon '_\omega$ . Bull. Amer. Math. Soc. 77 (1971) 963-967. MR 0288572.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1